Alert archive / Colorado / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Pueblo, CO

May 9, 201711 counties in Colorado

NWS Pueblo, CO issued this flash flood watch at May 9, 2017, 5:08 AM MDT for 11 counties in Colorado. It took effect at May 9, 2017, 2:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 9, 2017, 5:08 AM MDT (11:08 UTC)
In effect from
May 9, 2017, 2:00 PM MDT
Expired
May 9, 2017, 9:50 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 11.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

400 
WGUS65 KPUB 091108
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Pueblo CO
508 AM MDT Tue May 9 2017

...A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY.
THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAIN TO THE 
AREA THIS AFTERNOON AND THIS EVENING...

.A LARGE UPPER LEVEL LOW WILL MOVE SLOWLY TOWARDS THE REGION
TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAINS TO
THE SOUTHERN MOUNTAINS AND I-25 CORRIDOR REGION. FLASH FLOODING IN
BURN SCAR AREAS WILL BE POSSIBLE ALONG WITH FLASH FLOODING IN
URBAN REGIONS.

COZ072>088-091915-
/O.NEW.KPUB.FF.A.0001.170509T2000Z-170510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, 
Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg,
and Trinidad
508 AM MDT Tue May 9 2017

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

The National Weather Service in Pueblo has issued a

* Flash Flood Watch for portions of central Colorado, east 
  central Colorado, and southeast Colorado, including the 
  following areas, in central Colorado, Fremont County and 
  Teller County and the Rampart Range. In east central Colorado, 
  El Paso County. In southeast Colorado, Huerfano County, 
  Northern Sangre De Cristo Mountains, Pueblo County, Southern 
  Sangre De Cristo Mountains, Western Las Animas County, Wet 
  Mountain Valley, and Wet Mountains. 

* From 2 PM MDT this afternoon through this evening

* A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY BRING
  THE THREAT OF HEAVY RAIN TO THE AREA. 

* FLASH FLOODING IN BURN SCAR REGIONS WILL BE POSSIBLE. FLASH
  FLOODING IN URBAN AREAS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

HODANISH
2 follow-up statements
485 
WGUS65 KPUB 092112
FFAPUB

Flood Watch
National Weather Service Pueblo CO
312 PM MDT Tue May 9 2017

...A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY.
THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAIN TO THE
AREA THIS AFTERNOON AND THIS EVENING...

.A LARGE UPPER LEVEL LOW WILL MOVE SLOWLY TOWARDS THE REGION
TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAINS
TO THE SOUTHERN MOUNTAINS AND I-25 CORRIDOR REGION. FLASH
FLOODING IN BURN SCAR AREAS WILL BE POSSIBLE ALONG WITH FLASH
FLOODING IN URBAN REGIONS.

COZ076-081-082-084-085-092215-
/O.CAN.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwestern Fremont County  Above 8500Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Including the cities of Woodland Park, Pikes Peak, Black Forest, 
Colorado Springs, and Peterson AFB
312 PM MDT Tue May 9 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Colorado and east
central Colorado has been cancelled. A stable atmosphere has
limited the development strong thunderstorms with heavy rainfall.
However, widespread showers and some thunderstorms will develop
this afternoon and evening with light to moderate rainfall 
possible.


$$

COZ072>075-077>080-083-086>088-100500-
/O.CON.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Canon City, Penrose, Pueblo, Walsenburg, 
and Trinidad
312 PM MDT Tue May 9 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS
EVENING...

The Flash Flood Watch continues for

* Portions of central Colorado and southeast Colorado, including 
  the following areas, in central Colorado, Fremont County. In 
  southeast Colorado, Huerfano County, Northern Sangre De Cristo 
  Mountains, Pueblo County, Southern Sangre De Cristo Mountains, 
  Western Las Animas County, Wet Mountain Valley, and Wet 
  Mountains. 

* Until 11 PM MDT this evening

* A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY 
  BRING THE THREAT OF HEAVY RAIN TO THE AREA. 

* FLASH FLOODING IN BURN SCAR REGIONS WILL BE POSSIBLE. FLASH 
  FLOODING IN URBAN AREAS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
374 
WGUS65 KPUB 100350
FFAPUB

Flood Watch
National Weather Service Pueblo CO
950 PM MDT Tue May 9 2017

...FLASH FLOOD THREAT FOR TONIGHT HAS ENDED|...

.Heavy rain is no longer expected along the I-25 corridor and
eastern mountain areas. Therefore, the Flash Flood Watch has been
cancelled.

COZ072>075-077>080-083-086>088-100500-
/O.CAN.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Canon City Vicinity/Eastern Fremont County-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, 
Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, 
Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, 
Westcliffe, Rye, Canon City, Penrose, Pueblo, Walsenburg, 
and Trinidad
950 PM MDT Tue May 9 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Colorado and
southeast Colorado has been cancelled. The heavy rain potential
has ended over the area for tonight.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at May 9, 4:41 AM MDT, 27 minutes earlier.

Area forecast discussion, May 9, 4:41 AM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
441 AM MDT Tue May 9 2017

.SHORT TERM...(Today and tonight)
Issued at 441 AM MDT Tue May 9 2017

...HIGH IMPACT WEATHER POSSIBLE TODAY INCLUDING TORNADO THREAT ALONG
AND CLOSE TO THE I-25 CORRIDOR & EASTERN PLAINS ALONG WITH FLASH
FLOODING FOR THE NUMEROUS BURN SCARS AND URBAN CENTERS...

...ROTATING STORMS WHICH ARE FORECAST TO DEVELOP TODAY WILL MOVE IN
A GENERAL NORTHERLY DIRECTION WHICH IS NOT NORMAL...

...STORMS MAY DEVELOP AS EARLY AS 1 PM IN THE TRINIDAD REGION AND
MOVE IN A GENERAL NORTHERLY DIRECTION...

A High Impact weather day is possible this afternoon and evening as
slow moving upper low (and impressive short wave rotating around the
low) brings an anomalous weather pattern to the region. This pattern
will allow for supercells (and possible tornadoes) to develop and
move in a general northerly direction, potentially affecting the
urban corridor regions. In addition, heavy rains will be possible
which could lead to flash flooding across the burn scars and urban
centers.

Currently...

Slow moving lumbering 500 mb low was located just south of the CA/AZ
region in Mexico. Abundant moisture has advected northward across
the high plains as 50 dewpts were common. Showers ongoing across the
region this morning with more convection moving north from New
Mexico at 3 am. Looking back at rainfall that occurred yesterday,
radar has estimated 2-4+" amounts have fallen across southern Pueblo
county and parts of Otero and Crowley counties. Local heavy amounts
have been estimated across western Pueblo county. Flooding was
reported in Fowler yesterday.

Today into this evening...

A high impact weather event will be possible across the region
today. Both severe convective weather and flash flooding could
occur. The 500 mb low will slowly move northeast today and deep
southerly wind fields are expected to increase. Plenty of low level
moisture (and potential instability) is already in place across the
area. The meteorological pattern over the region is anomalous in
that strong southerly flow is in place due to the location and slow
movement of the 500 mb low. Unlike normal days where thunderstorms
would develop over the mtns and then move in a generally easterly
direction, the storms today will develop over the mountains and move
in a generally northerly direction. This northerly component of the
storms will cause them to track over the urban corridor regions
later this afternoon. Conditions are quite favorable for these
storms to rotate and potentially produce tornadoes. SPC has a 5%
tornado risk covering nearly all of the plains including most of the
urban corridor regions. High resolution guidance (including HRRR and
SPC SSEO guidance products) are indicating rotating storms
developing in the Trinidad region early this afternoon and and then
moving NNE towards the Pueblo/La Junta region during mid afternoon
and then into east central CO late this afternoon. Although the
guidance does not explicitly show the brunt of the activity
affecting Colorado Springs proper, severe storms will also be
possible.

Although this large scale weather pattern is anomalous, it is not
unheard of. Several years back a tornado hit the Windsor CO region.
This tornado formed late in the morning and moved in a general North-
northWESTERLY direction. Past history has also shown 500 mb lows
similar to this one causing significant severe weather activity to
move in a northerly direction affecting the urban corridor regions
of Colorado.

Although wind fields are quite favorable for the development of
severe thunderstorms, and there is plenty of low level moisture,
instability may not be maximized due to all the clouds over the
region. The more sun that we get today the better will be the chance
for severe thunderstorm activity.

Flash flooding will also be an issue. Flooding was reported
yesterday in the Fowler area due to the heavy rain. Heavy rain is
indicated in the guidance over the mountains today and burn scar
flooding is possible. This heavy rain is also forecast to move
across the urban centers late this afternoon and evening. WPC has
the area in marginal risk for flash flooding. For this reason a
flash flood watch has been issued for the S mtns and I-25 corridor
region. Guidance products shows impressive diffluence over the
region this afternoon and given the moisture over the region heavy
rain is likely.

The mtns may also see locally heavy rains areas. Snow will be
possible at mtn top locations. One or two severe storms may also
occur across the San Luis Valley.

Later tonight...

Brunt of heavier precip will move out of the region although
isolated/scattered showers will be possible.

.LONG TERM...(Wednesday through Monday)
Issued at 441 AM MDT Tue May 9 2017

Wednesday and Thursday...Models agree on moving the upper low across
New Mexico on Wed, the Panhandles Wed night, then east along the
Kansas/Oklahoma border on Thu. Pieces of energy are forecast to
rotate around the low and move up across the forecast area on Wed,
helping to tap into the available moisture for an abundance of
convection. Easterly llvl flow will provide the moisture feed for
enhanced heavy rain potential Wed, and area burn scars will once
again need to be monitored closely, especially since this will be
the third or fourth day of receiving pcpn. SPC has the marginal area
for severe potential nosing into eastern Colorado on Wed since that
area will have the best shot of strong to severe storms. Further
west towards the mts, severe potential decreases as heavy rain
potential increases. On Thu as the system pulls away, pcpn chances
will drop off quickly by late aftn as brisk northerly flow on the
backside of the low ushers in cooler and less moist air.

Highs will climb into the 60s and 70s most areas for Wed, then the
50s and 60s for Thu as cooler air filters in.

Friday through Monday...An upper ridge of high pressure will slide
east across Colorado on fri, with the ridge axis expected to be east
of the state from Sat onward. This will allow brisk w-sw flow aloft
to develop across the Four Corners and western Colorado through
Monday. There will be enough residual moisture for a daily shot of
convection, initiating over the higher terrain by midday then
rolling across the adjacent plains through the evening. Temps will
warm into the 60s and 70s for Fri, then 70s to mid 80s for Sat
through Mon. Moore

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 441 AM MDT Tue May 9 2017

...SEVERE THUNDERSTORMS POSSIBLE TODAY...

Severe thunderstorms will be possible at all 3 taf sites (KPUB, KALS
and KCOS). The greatest risk of severe weather will be at KCOS and
KPUB this afternoon. Large hail and damaging winds are the greatest
threat. Thunderstorms will be possible by mid afternoon at KPUB and
KALS and later this afternoon at KCOS. The weather should clear out
by mid evening. Heavy rain will also be possible.

After the storms move out this evening, it should clear out as winds
shift to the west in the low levels of the atmosphere.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 2 PM MDT this afternoon through this
evening for COZ072>088.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, May 8, 10:46 PM MDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1046 PM MDT Mon May 8 2017

COZ058>089-093>099-100500-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1046 PM MDT Mon May 8 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Isolated thunderstorms will be possible through the night in
southeast Colorado. The main storm threats will be lightning and
wind gusts up to 45 mph. Some of the stronger storms could
produce small hail. Localized heavy rain could cause a flooding
risk in locations that saw heavy rain earlier tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On Tuesday, scattered thunderstorms are expected to initiate over
the mountains early in the afternoon, then drift eastward onto
the plains. The primary concerns will be lightning, strong winds,
large hail, heavy rain, burn scar flooding, and an isolated
tornado. Additionally, light snow accumulation will be possible
above 10000 feet.

On Wednesday and Thursday, the upper level low moves closer to
the region, bringing showers and thunderstorms to the area. A few
storms could become strong across the plains and heavy rainfall
will become more of a concern for burn scars. Primary risks are
lightning, small hail, wind gusts up to 50 mph and localized
flash flooding. Snow levels will remain around 10000 feet with
light to moderate accumulations possible across the higher
elevations.

High pressure will move across the area for Friday through Sunday.
However, there will be enough residual moisture for isolated
thunderstorms to develop over the higher terrain each afternoon.
Primary concerns will be lightning, small hail and wind gusts up
to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible tonight over southeast Colorado.

28/28

In the hours before

Local storm report, May 9, 12:11 AM MDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1211 AM MDT TUE MAY 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             13 W KIM                37.25N 103.59W
05/08/2017  M1.75 INCH       LAS ANIMAS         CO   PUBLIC

0705 PM     HAIL             4 SSE MANZANOLA         38.05N 103.84W
05/08/2017  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

            PEA TO QUARTER SIZED.

0703 PM     HEAVY RAIN       8 SE BOONE              38.17N 104.16W
05/08/2017  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0658 PM     HAIL             6 S MANZANOLA           38.03N 103.85W
05/08/2017  M0.75 INCH       OTERO              CO   TRAINED SPOTTER

0654 PM     HAIL             3 NNW COKEDALE          37.19N 104.65W
05/08/2017  M0.75 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

            MOSTLY PEA SIZED WITH SOME UP TO THE SIZE OF
            PENNIES.

0645 PM     HAIL             3 S OLNEY SPRINGS       38.12N 103.94W
05/08/2017  M0.88 INCH       OTERO              CO   PUBLIC

0500 PM     HAIL             FOWLER                  38.13N 104.02W
05/08/2017  M1.00 INCH       OTERO              CO   PUBLIC

            YARD IS FLOODED.

0446 PM     HAIL             1 S PUEBLO WEST         38.29N 104.76W
05/08/2017  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0435 PM     HAIL             9 S WESTCLIFFE          38.00N 105.47W
05/08/2017  M1.00 INCH       CUSTER             CO   PUBLIC

0418 PM     HAIL             3 W PUEBLO WEST         38.31N 104.80W
05/08/2017  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0405 PM     HAIL             10 ENE BEULAH           38.12N 104.82W
05/08/2017  M1.00 INCH       PUEBLO             CO   PUBLIC

0300 PM     HAIL             3 ENE BEULAH            38.09N 104.93W
05/08/2017  M1.75 INCH       PUEBLO             CO   PUBLIC

0300 PM     HAIL             1 SSE BEULAH            38.07N 104.98W
05/08/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0222 PM     HAIL             7 NE GARDNER            37.86N 105.09W
05/08/2017  M1.75 INCH       HUERFANO           CO   PUBLIC

0200 PM     HAIL             TYRONE                  37.45N 104.20W
05/08/2017  E1.00 INCH       LAS ANIMAS         CO   PUBLIC

&&
Local storm report, May 9, 1:25 AM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
125 AM MDT TUE MAY 9 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 ESE ROCKY FORD        38.04N 103.70W
05/08/2017                   OTERO              CO   TRAINED SPOTTER

            66 MPH GUST. LARGE TREE LIMBS/BRANCHES DOWN
            (>2").

&&

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:04 PM MDTSpecial Weather StatementPUBLas Animas26 min
May 8, 6:26 PM MDTSpecial Weather StatementPUBPueblo34 min
May 8, 6:28 PM MDTAreal Flood AdvisoryPUBCrowley, Huerfano, Las Animas, Otero, Pueblo3 hr
May 8, 6:36 PM MDTSevere Thunderstorm WarningPUBLas Animas, Pueblo24 min
May 8, 6:43 PM MDTSpecial Weather StatementPUBEl Paso77 min
May 8, 6:49 PM MDTSpecial Weather StatementPUBOtero26 min
May 8, 7:01 PM MDTSpecial Weather StatementPUBLas Animas29 min
May 8, 7:13 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
May 8, 7:17 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 8, 7:31 PM MDTSpecial Weather StatementPUBOtero29 min
May 8, 7:42 PM MDTSevere Thunderstorm WarningPUBOtero33 min
May 8, 8:06 PM MDTSpecial Weather StatementPUBOtero24 min
May 8, 8:22 PM MDTSpecial Weather StatementPUBOtero23 min
May 8, 8:41 PM MDTSpecial Weather StatementPUBBaca34 min
May 9, 12:02 PM MDTAreal Flood WarningPUBHuerfano46 hr
May 9, 12:17 PM MDTSpecial Weather StatementPUBRio Grande43 min
May 9, 12:21 PM MDTSpecial Weather StatementPUBOtero54 min
May 9, 12:44 PM MDTFlash Flood WarningPUBCrowley, Otero, Pueblo3 hr
May 9, 2:30 PM MDTSpecial Weather StatementPUBOtero60 min
May 9, 2:47 PM MDTSpecial Weather StatementPUB43 min
May 9, 2:55 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero35 min
May 9, 3:05 PM MDTSpecial Weather StatementPUBCuster85 min
May 9, 3:22 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo3 hr
May 9, 3:23 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero54 min
May 9, 3:29 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa47 min
May 9, 3:38 PM MDTAreal Flood WarningPUBConejos24 hr
May 9, 3:48 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero72 min
May 9, 3:59 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Otero48 min
May 9, 4:22 PM MDTSpecial Weather StatementPUBLas Animas23 min
May 9, 4:26 PM MDTAreal Flood WarningPUBConejos27 hr
May 9, 4:33 PM MDTSpecial Weather StatementPUBKiowa27 min
May 9, 4:48 PM MDTSpecial Weather StatementPUBBent27 min
May 9, 5:07 PM MDTSpecial Weather StatementPUBKiowa23 min
May 9, 5:10 PM MDTSpecial Weather StatementPUBBent35 min
May 9, 5:15 PM MDTSevere Thunderstorm WarningPUBKiowa30 min
May 9, 5:32 PM MDTSpecial Weather StatementPUBKiowa28 min
May 9, 5:55 PM MDTSevere Thunderstorm WarningPUBKiowa35 min

Nearby

Flash Flood Watches in Colorado, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.